# SDR COMA9760060

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Sensor
- Part number: 7858062
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AOA HEAT CAUTION WARNING ON EICAS.  REPLACED THE RT AIR DATA SENSOR CONTROL BOX.
